# SDR CA160314009

- Difficulty date: March 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 16,234 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 50430043215
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE PRESSURIZED AREAS OF THE CABIN, BOTH DOOR HANDLE SUPPORT INTERCOSTAL BRACKETS WERE FOUND CRACKED. ONE BRACKET HAD A 1/2 INCH CRACK RADIATING FROM THE CORNER OF THE INSIDE SECTION OF THE FRAME.
